# SDR USAA2010121793116

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACKS ON LOWER FLANGE OF RIGHT LOAD TRANSMITTING PROFILE OF THE RIGHT AFT EMERGENCY EXIT (844) AT CENTRAL FUSELAGE.  REPLACED LOWER FLANGE OF RIGHT LOAD TRANSMITTING PROFILE OF THE RIGHT AFT EMERGENCY EXIT (844) AT CENTRAL FUSELAGE IAW EA 133172.
